Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 53, Number 1

All articles in this issue are freely accessible.

Torsion of hollow cylinders
R. C. F. Bartels.
Trans. Amer. Math. Soc. 53 (1943), 1-13
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0010115
Heat conduction in an infinite composite solid with an interface resistance
W. A. Mersman.
Trans. Amer. Math. Soc. 53 (1943), 14-24
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0007561
Congruences in unitary space
N. Coburn.
Trans. Amer. Math. Soc. 53 (1943), 25-40
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0007632
Recursive predicates and quantifiers
S. C. Kleene.
Trans. Amer. Math. Soc. 53 (1943), 41-73
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0007371
Bézout’s theorem and algebraic differential equations
J. F. Ritt.
Trans. Amer. Math. Soc. 53 (1943), 74-82
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0008300
The continuity of functions of many variables
Richard Kershner.
Trans. Amer. Math. Soc. 53 (1943), 83-100
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0007522
The Gauss-Bonnet theorem for Riemannian polyhedra
Carl B. Allendoerfer and André Weil.
Trans. Amer. Math. Soc. 53 (1943), 101-129
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0007627
Linear operators in the theory of partial differential equations
Stefan Bergman.
Trans. Amer. Math. Soc. 53 (1943), 130-155
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0007555
American Mathematical Society